# SDR REXA2017073100844

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 22,856 hours, 14,753 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PBE OTS SOFT TO THE TOUCH HAS LOST VACCUM SEAL. R&R CAPT PBE IAW AMM 35-31-06.
